# SDR CALA9800627

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SCREW HOLE ON TOP OF LT WING FIXED LEADING EDGE CORRODED AT WS 250.  THE CORROSION WAS REMOVED IAW SRM 57-20-1.  THE CORRODED AREA OF SKIN WAS CUT OUT.  REPAIR PARTS WERE FABRICATED AND INSTALLED IAW AEROCORP ENGINEERING ORDER 04884.
